Mathematical Model of Biological Oxygen Demand in Facultative Wastewater Stabilization Pond Based on Two-Dimensional Advection-Dispersion Model

Sunarsih, Sunarsih and Dwi P, Sasongko and Sutrisno, Sutrisno Mathematical Model of Biological Oxygen Demand in Facultative Wastewater Stabilization Pond Based on Two-Dimensional Advection-Dispersion Model. American Journal of Engineering Research (AJER) e-ISSN: 2320-0847 p-ISSN : 2320-0936 Volume-5, Issue-11, pp-01-05 .

[img]PDF - Published Version
784Kb

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:65323
Deposited By:Admin Departemen Matematika
Deposited On:28 Sep 2018 15:15
Last Modified:28 Sep 2018 15:15

Repository Staff Only: item control page